MAUDE Adverse Event Report: BECTON DICKINSON AND CO. BD ULTRA-FINE¿ NANO PEN NEEDLE; HYPODERMIC SINGLE LUMEN NEEDLE

BECTON DICKINSON AND CO. BD ULTRA-FINE¿ NANO PEN NEEDLE; HYPODERMIC SINGLE LUMEN NEEDLE
Model Number 8975
Medical Device Problem Code Failure to Deliver (2338)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/20/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that an unspecified number of bd ultra-fine¿ nano pen needles were unable to prime, or unable to deliver medication.The following information was provided by the initial reporter: consumer reported finding needles that clog during flow check; others just during injection from this box.
 
Additional Manufacturer Narrative
H6: investigation summary no samples were returned therefore the complaint could not be confirmed and the root cause is undetermined.A lot history review was carried out and no related non conformances were raised in association with this packaged lot concluding all inspections were performed as per the applicable operations and met qc specifications.
 
Event or Problem Description

Brand Name
BD ULTRA-FINE¿ NANO PEN NEEDLE
Common Device Name
HYPODERMIC SINGLE LUMEN NEEDLE
Manufacturer (Section D)
BECTON DICKINSON AND CO.
pottery road
dun laoghaire co
Manufacturer (Section G)
BECTON DICKINSON AND CO.
pottery road
dun laoghaire co
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8015296192
MDR Report Key15610685
Report Number9616656-2022-01110
Device Sequence Number7149803
Product Code FMI
UDI-Device Identifier10885403897511
UDI-Public10885403897511
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K133532
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 10/26/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number8975
Device Catalogue Number320883
Device Lot Number1285791
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/20/2022
Supplement Date Received by Manufacturer10/26/2022
Initial Report FDA Received Date10/14/2022
Supplement Report FDA Received Date11/10/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/12/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown